# SDR IPXA2016022399783

- Difficulty date: February 11, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 69,100 hours, 12,235 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114531
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, CENTER CARGO LONGERON 38R SPLICE FITTING CRACKED BS 5-113 TO 1541.  R & R CENTER CARGO LONGERON 38R SPLICE FITTING BS 5-113 TO 1541 IAW SRM 51-31-01 AND SRM 51-33-01.
